Remedies to treat pimples.
Hello, I have been getting pimples for more than 3 months. I took birth control pills. Every day I wake up with a new pimple on my face. I have taken the birth control pill recently and many said the pimples are because of hormonal changes. Can anyone help to get rid of these immediately? What are the home remedies I can use?
@zter It seems like you are suffering from acne vulgaris. Acne vulgaris is characterized by comedones, papules, pustules, and nodules on the face, upper chest, and back. However, as you are past the age of puberty and your acne appeared three months ago when you first started taking birth control pills. Birth control pills that contain high levels of synthetic progesterone analogs are more prone to cause acne because they can mimic male puberty hormones. Synthetic progesterone cause increase oil production in your sweat glands to induce acne formation on your face, upper chest, and back. Therefore, it appears that the best way to treat your recent onset of acne would be to change your oral contraceptive pill to a formulation that has less progesterone or a newer version of synthetic progesterone. certain birth control pills have been proven to improve acne in women. These estrogen-progestin combination birth control pills have a newer version of synthetic progesterone that doesn’t induce oil production. you should visit the doctor who prescribed you the birth control pills for an evaluation and possibly switches to a different birth control pill.